Action of discrete amenable groups on real W*-algebras


Rakhimov A. A.

JOURNAL OF OPERATOR THEORY, vol.58, no.1, pp.127-133, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 1
  • Publication Date: 2007
  • Journal Name: JOURNAL OF OPERATOR THEORY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.127-133

Abstract

We consider a real analogue of the result of A. Ocneanu about the actions of discrete amenable groups on W*-algebras. One gives the classification up to outer conjugacy of the actions of amenable groups on the hyperfinite real factor of type II1. A main result is the uniqueness up to outer conjugacy of the free action of an amenable group on the hyperfinite real factor of type II1.